# SDR KCSA2023072232

- Difficulty date: July 22, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N745CK
- Make and model: Boeing 747446
- Aircraft serial: 26361
- Aircraft time: 93,779 hours, 13,843 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Actuator
- Part number: 723D1009
- Part serial: 790
- Condition: Unserviceable
- Location: Zone 800
- Part time: 93,870 hours, 13,859 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR UPPER DECK FLIGHT LOCK LEFT. TRANSFERRED TO DMI #100136758 IN ACCORDANCE WITH KA MEL 52-23-3-2 CATEGORY C PLACARDS INSTALLED M PROCEDURE COMPLIED WITH ACTUATOR NOT REMOVED. AS PER LOG PAGE 100136761, M PROCEDURE COMPLIED WITH IAW MEL 52-23-3-2 DMI 100136758 CONTINUES. AS PER LOG PAGE 100136764, 100136767, 100136770, 100136773, 100136776, 100136779, 100136785, 100136788, 100136791, 100136794, 100136797, 100012510, 100012513, 100012516, 100012519, M SPECIAL PROCEDURE COMPLIED WITH IAW MEL 52-23-3-2 DMI 100136758 CONTINUES. AS PER LOG PAGE 100012519 LINE ITEM 100012520, REMOVED AND REPLACED ACTUATOR LOCK ASSY IAW B747-400 AMM 52-23-08 ALL CHECKS GOOD AT THIS TIME THIS CLEARS DMI 100136758 PLACARDS REMOVED.
